# SDR AALA20090825TUL36

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 53,695 hours, 27,478 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR MOUNT CASTING IS CRACKED.  REPLACED CASTING UNDER SRM 51-01-00.
